# SDR USAA920081275

- Difficulty date: June 29, 2008
- Submitted: July 25, 2008
- Operation: Air carrier
- Aircraft: N654AW
- Make and model: Airbus A320-232
- Aircraft serial: 1050
- Aircraft time: 33,737 hours, 12,877 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P4010021
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 484 CLT - DEN - EMERGENCY EQUIPMENT - FLIGHT ATTENDANT JUMPSET FLASHLIGHT DOES NOT BLINK RED.  MAINTENANCE REMOVED AND REPLACED THE FLASHLIGHT BATTERY.  OPERATIONAL CHECK GOOD.  (S)
